# SDR SWAA2016082655196

- Difficulty date: August 24, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N7705A
- Make and model: Boeing 737-76N
- Aircraft serial: 32744
- Aircraft time: 39,567 hours, 18,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 6547951
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AFT CORNER SCUFF PLATE CRACKED.  R & R SCUFF PLATE IAW AMM.
